American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E39) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Emilio A. Lauret. An asymptotic formula for representations of integers by indefinite hermitian forms. Proc. Amer. Math. Soc. 142 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[2] Le Anh Vinh. On the solvability of systems of bilinear equations in finite fields. Proc. Amer. Math. Soc. 137 (2009) 2889-2898. MR 2506446.
Abstract, references, and article information   
View Article: PDF

[3] Byeong Moon Kim and Poo-Sung Park. Hermitian lattices without a basis of minimal vectors. Proc. Amer. Math. Soc. 136 (2008) 3041-3044. MR 2407065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jae-Heon Kim and Poo-Sung Park. A few uncaught universal Hermitian forms. Proc. Amer. Math. Soc. 135 (2007) 47-49. MR 2280173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ali Sinan Sertöz. Which singular K3 surfaces cover an Enriques surface. Proc. Amer. Math. Soc. 133 (2005) 43-50. MR 2085151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jae Choon Cha and Charles Livingston. Knot signature functions are independent. Proc. Amer. Math. Soc. 132 (2004) 2809-2816. MR 2054808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1